# SDR COMA2011031750027

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 29,289 hours, 26,324 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Part number: 11513361
- Part serial: 098C0441
- Condition: Failed
- Location: Anti-Ice Sys
- Part time: 21,136 hours, 19,178 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM BOS TO RDU WITH ANTI-ICE ON RECEIVED WING OVHT WARNING MSG AT ABOUT 3000FT.  EMERGENCY DECLARED, FOLLOWED QRH, MSG STAYED ON OVER 40 SEC AND EXTINGUISHED WITH RT 14TH STAGE OFF.  MSG DID NOT RETURN WITH ANTI-ICE IN STBY.  A/C LANDED SAFELY IN RDU.  REMOVED AND REPLACED WING ANTI-ICE TEMPERATURE CONTROL UNIT.
